# SDR QXEA2015123100662

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 11,936 hours, 12,708 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE OTBD HAS CRACKED ANGLE COMMON TO PANEL 422CT, LOWER AFT CORNER, PN 82454318-102 OF CRACKED ANGLE.  REMOVED FWD ANGLE PN 82454319-101 FROM RT OTBD NACELLE FOR FOM IAW SRM 51-42-05, REPAIR-01, PAR 4E.  RE-INSTALLED FWD ANGLE, PN 82454319-101 ON RT OTBD NACELLE COMMON TO PANEL 422CT IAW SRM 51-42-05, REPAIR-01, PAR 4D.  REMOVED CRACKED ANGLE, PN 82454318-102 FROM RT OTBD NACELLE COMMON TO PANEL 422CT IAW SRM 51-42-05, REPAIR-01, PAR 4E.  INSTALLED NEW ANGLE, PN 82454318-102 ON RT OTBD NACELLE COMMON TO PANEL 422CT IAW SRM 51-42-05, REPAIR-01, PAR 4D.  RECEIVED NEW AFT ANGLE, PN 82454318-102 PO TX-3660, LOCATED AND DRILLED AFT ANGLE, PN 82454318-102, 4 EA FWD TO AFT HOLES IAW SRM 51-40-07, REPAIR-01, PAR 5B.  LOCATED AND DRILLED NUTPLATE HOLES AND INSTALLED NUTPLATES ON AFT ANGLE, PN 82454318-102 IAW SRM'S 51-40-07, REPAIR-01, PAR 5B AND 51-42-75, REPAIR-01 PAR 5D ITEM 3.
